# SDR CA100610002

- Difficulty date: June 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 32,300 hours, 26,141 cycles
- Engine: Ge CF343A1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Windshield Post
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF TASK RJ2-53-220-604 (DETAILED INSP OF THE WINDSHIELD CTR POST AND BULKHEAD AFT POST AT FS202.75) FOUND WINDSHIELD AFT CTR POST LOWER STRAP CRACKED AT FS210.00 AND CL0.00 AND WL 110.00 REF W/O229655, NR00323.  PART FABRICATED AND REPAIRS IAW DWG 601R34012 AND REPLACED IAW SRM 51-10-06.  RJ2-53-220-604 WAS MADE DURING A HEAVY CHECK.
